The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (97 KB) | Metadata | Table of Contents | PM summary
Volume 66, Issue 2, 2009, pp. 211–223
DOI: 10.4171/PM/1841

Published online: 2009-06-30

A note on the global regularity of steady flows of generalized Newtonian fluids

Francesca Crispo[1]

(1) Università di Pisa, Italy

We establish regularity results for solutions of a generalized Newtonian model in a cubic domain. We prove regularity results in the L2-space for the second derivatives of the velocity and the first derivatives of the pressure. Further, we show that the gradient of weak solutions is integrable up to the boundary with any finite exponent.

Keywords: Generalized Newtonian fluids, shear thinning fluids, global regularity

Crispo Francesca: A note on the global regularity of steady flows of generalized Newtonian fluids. Port. Math. 66 (2009), 211-223. doi: 10.4171/PM/1841